m+Medelevator.RU
← Поиск публикаций
The Journal of international medical research · 2020

Postoperative expressive aphasia associated with intravenous midazolam administration: a 5-year retrospective case-control study.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Oh Saecheol, Chung Jihyun, Baek Sujin, Park Yoo Jung

Аннотация

OBJECTIVES: This study aimed to investigate the epidemiology of intravenous midazolam-induced postoperative expressive aphasia (EA).

METHODS: The incidence rate, risk ratio, and contributing factors to intravenous midazolam-induced postoperative EA were analyzed retrospectively in 6756 orthopedic patients. A telephone interview was conducted with patients with EA after surgery.

RESULTS: Patients were allocated to either the midazolam group (n = 6178) or no-midazolam group (n = 578). Twelve patients developed EA in the midazolam group, with an incidence of 0.19%, and no patient developed EA in the no-midazolam group. The mean age of EA patients was 70 years, and 92% were women. Among them, 75% received general anesthesia, and the mean dose of midazolam was 1.8 mg. EA was reversed in nine of 12 (75%) patients within 4 minutes of flumazenil administration, and >60 minutes were required to reverse EA in the other three patients (25%).

CONCLUSION: Intravenous midazolam administration for preoperative sedation caused transient EA in 0.19% of patients, especially elderly women who received general anesthesia, and EA could be reversed by flumazenil.

Предметные рубрики MeSH